# SDR ASOA97065

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- System (JASC): 2430 · DC Generating System
- Part: Elect System
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: AP
- Nature of condition: G, H, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE VPS-ATL, DC BUSS 1 CYCLED ON AND OFF, MFC 2A CYCLED ON AND OFF, THEN FAILED.  CREW DECLARED AN EMERGENCY, DIVERTED TO CSG WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  ATL MX WAS DISPATCHED, REMOVED AND REPLACED THE FOLLOWING; MFC NR 2 BPCU, BPC AND NR 1 GCU.  OPERATIONAL CHECKS WERE GOOD ON THE GROUND IN CSG, HOWEVER, THE SYSTEM FAILED AGAIN ON APPROACH TO ATL, THE DC BUSS 1 AND DC GEN FELL OFF LINE.  ATL MX INSPECTED ALL WIRES, BUS BARS AND CONNECTORS AND REMOVED AND REPLACED THE EXTERNAL POWER CONTACTOR, THE NR 1 GENERATOR CONTACTOR AND THE NR 1 STARTER GENERATOR.  NR 1 GENERATOR WAS CYCLED SEVERAL TIMES DURING GROUND RUNS.  ALL OPS CHECK GOOD AND THE A/C WAS RETURNED TO SERVICE.  (M)
